MathSciNet Relay Station
MathSciNet bibliographic data
MR781300 (87c:15039) 15A45 (05C50 15A15)
Johnson, Charles R.; Barrett, Wayne W. Spanning-tree extensions of the Hadamard-Fischer inequalities. Linear Algebra Appl. 66 (1985), 177–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement